# SDR DALA2018051603371

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL POINTS ON EXTERNAL SKIN AT FUSELAGE EXTERNAL DOUBLER FROM STA Y=851 TO STA Y=870 BTW LONG 27L AND 27R. CORROSION LEVEL 2, DOUBLERS WERE REPLACED PER SRM 53-20-70-2R REPAIR 1.
